MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR
Catalog Number S600 SMN 10445058
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated sodium (na) patient sample result obtained on a dimension® exl¿ 200 integrated chemistry system.Siemens is investigating the event.
 
Event or Problem Description
The customer reported to siemens that they obtained an erroneously elevated sodium (na) patient sample result on a dimension® exl¿ 200 integrated chemistry system.The erroneous patient result was not reported to the physician.The same sample was auto reprocessed on the same dimension® exl¿ 200 integrated chemistry system and a lower result was obtained.The same sample was reprocessed on the same dimension® exl¿ 200 integrated chemistry system and a lower result was reproduced.The auto-reprocessed result was reported to the physician as the correct result.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated sodium (na) result.
 
Additional Manufacturer Narrative
Additional information (15-jul-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc evaluated the information provided by the customer.Calibration and quality control (qc) recovery was within the customer¿s expected ranges, and no issues were reported with the other patient samples, indicating that the sodium (na) assay was performing acceptably.There were no issues identified with the instrument.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2024-00177 was filed on 02-jul-2024.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19654609
Report Number2517506-2024-00177
Device Sequence Number17868694
Product Code JGS
UDI-Device Identifier00842768014291
UDI-Public00842768014291
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K112999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2024
Device Catalogue NumberS600 SMN 10445058
Device Lot Number4AD803
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2024
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown